Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON THE CONVEXITY OF QUADRATIC MAPPINGS IMAGES

Annotation

In the paper, the question on convexity of quadratic mappings images is discussed. The conditions for a restriction of a quadratic mapping to a closed convex cone to be surjective are obtained.

Keywords

quadratic mapping; convex cone

Full-text in one file

Download

UDC

517+512

Pages

1153-1156

References

1. Arutyunov A.V. Gladkie anormal'nye zadachi teorii ekstremuma i analiza // UMN. 2012. T. 57. № 3 (405). S. 3–62. 2. Dines L.L. On the mapping of quadratic forms // Bull. of the AMS. 1941. V. 47. № 6. P. 494–498. 3. Arutyunov A.V. K teoremam o neyavnoy funktsii v anormal'nykh tochkakh // Tr. IMM UrO RAN. 2010. T. 16. № 1. S. 30–39.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.